# SDR IPXA2024101170661

- Difficulty date: September 18, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 38,496 hours, 22,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR EXTERNAL SURFACE HAS MISSING PAINT AROUND HANDLE ATA 52. PREPPED AND TOUCHED UP PAINT ON EXTERIOR CREW ENTRY DOOR AROUND HANDLE AREA IAW B757AMM 51-21-10-377-039.
